American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Valentin Blomer and Farrell Brumley. The role of the Ramanujan conjecture in analytic number theory. Bull. Amer. Math. Soc. 50 (2013) 267-320.
Abstract, references, and article information
View Article: PDF

[2] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information
View Article: PDF

[3] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information
View Article: PDF

[4] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information
View Article: PDF

[5] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information
View Article: PDF

[6] I. Piatetski-Shapiro, S. Rallis and G. Schiffmann. $L$ functions for the group $G_2$. Bull. Amer. Math. Soc. 23 (1990) 389-399. MR 1031583.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1